Jump to content

Linsey: HELP? I quit Wellbutrin months ago and still have symptoms!


Lindsey

Recommended Posts

Hello! I’m Lindsey. I’m 27 years old. Healthy. 130lbs. I was on Wellbutrin 150mg XL for only 1 week until I stopped it end of September 2020. I quit it cold Turkey because I felt it was too high of a dose & was giving me horrible side effects (hallucinations, delusions, psychosis, insomnia, made me not want my usual cup of coffee anymore, made me feel different like it took some of my emotions away, I couldn’t cry, I had nightmares, my nightmares felt so real I would have outbursts waking up) I am a highly sensitive person. After quitting Cold Turkey 1 month later in November, I had what seemed to be a conscience seizure while laying in bed.. ( dr said it was weird for me to randomly have full body convulsions).. I was rushed to the ER. ER said my metabolic panel was fine & I was perfectly healthy (TSH level was slightly elevated to 4.13 though) they discharged me though 6-7 hours later after giving me Adavan anti-seizure medication (only a 1/2 mg) it knocked me out. But ever since I had those full body convulsions, I’ve had these symptoms: pressure in my ears & pressure in the back of my throat where my nasal cavity meets my throat (tonsil area), major fatigue, major weakness. ... I’ve seen 5 general doctors & 1 chiropractor since and none of them can figure it out 😔 it’s been 2 months since the seizure happened and I just want answers. I’m not taking any drugs except allergy medication & vitamin C every day now. And my dr keeps ordering blood tests since my TSH level rose past 5.92 now. And now it’s at 6.25!! And I still have pressure in my ears and the back of my throat which gives me HIGH anxiety and it makes it hard to breathe.. Random anxiety/panic attacks like my adrenals are always ready.. I’ve never had any issues like this before. Can someone help me?

Edited by manymoretodays
Link to post
  • manymoretodays changed the title to Linsey: HELP? I quit Wellbutrin months ago and still have symptoms!
  • Administrator

Hi, Lindsey.

 

Welcome to Surviving Antidepressants.

 

In the Tips for tapering off Wellbutrin thread, it's noted that "While it is less likely to cause sexual dysfunction like other antidepressants, other side effects are: lowers the seizure threshold (very bad for brain zaps), increases blood pressure, tremors, tinnitus, unusual behaviour changes, agitation, and hostility."

 

So this is a drug known for lowering the seizure threshold, which may explain the severe adverse or withdrawal reaction. 

 

On 1/9/2021 at 9:30 PM, Lindsey said:

I’m not taking any drugs except allergy medication & vitamin C every day now. And my dr keeps ordering blood tests since my TSH level rose past 5.92 now. And now it’s at 6.25!!

 

Please post what type of allergy medication you're taking (some medications can make antidepressant withdrawal or adverse reactions worse). 

 

Also, are you taking anything for your thyroid? 

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy